| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and was unable to verify the reported issue.The cause of the reported issue could not be determined.During evaluation physio found an error code logged in the memory of the device.The event code logged is related to a potential failure of the device to deliver defibrillation energy.Physio replaced the device¿s main keypad assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Based on the information available, physio-control has determined that the likely cause of the noted event code was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance. when this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description
The customer contacted physio-control to report that their device gave the "disarming" message when calibrating.In this state the device may not be able to deliver defibrillation therapy if needed.Upon evaluation of the customer's device, physio-control observed an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no patient use reported with the event.